# SDR C2XA07ON039

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 145909
- Aircraft time: 7,755 hours, 4,301 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204015
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 7,826 hours, 4,340 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7738 - LAX TO SAN - CREW REPORTED LAV SMOKE INDICATION.  MX RESET SYSTEM AND OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RELEASE IN AIRWORTHY CONDITIONS TO RETURN FOR SERVICE.
